- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2011 4 (4)
- Authors
- Suleimanova, Galina S.
- Contact information
- Suleimanova, Galina S. : e-mail:
- Keywords
- Chevalley group; unipotent subgroup; large abelian subgroup
- Abstract
The description of large abelian subgroups of the unipotent subgroup of the Chevalley group of type E8 is complete.
- Pages
- 536-540
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/2510
Journal of Siberian Federal University. Mathematics & Physics / Conjugacy of Large Abelian Unipotent Subgroups in a Finite Chevalley Group of Type E8
Full text (.pdf)